# SDR UPS01436857

- Difficulty date: September 14, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D STA 1940 - 1960 STRINGER 4R FOUND CRACKED. REPAIRED FUSELAGE STRINGER BETWEEN BS 1940 TO BS 1960, S-4R AS PER RS R53-61-34689.
